# SDR 0600533218

- Difficulty date: March 4, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 46,419 hours, 20,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHT SYSTEM "TEST OK" LIGHT DID NOT COME ON.  REPLACED POWER SUPPLY AND BATTERIES.  OPERATIONAL CHECK GOOD.  A/C RETURNED TO SERVICE.
